# SDR 2005FA0000576

- Difficulty date: March 29, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Engine: Cfmint CFM565B6
- System (JASC): 2565 · Escape Slide
- Part: Quick Disconnect
- Part number: 26C150911
- Condition: Missing
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31517113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT A SAMPLE INFLATION ON THE AFT ENTRY DOOR, THE ESCAPE SLIDE FAILE TO RELEASE FROM THE PACK DUE TO THE QUICK DISCONNECT, PN 25C150911, WHICH CONNECTS THE SLIDE RELEASE CABLE TO THE RELEASE MECHANISM ON THE PACKBOARD ASSY BEING MISSING.(K)
